Discussions By Condition: Muscle conditions

Muscle pain in thighs

Posted In: Muscle conditions 1 Replies
  • Posted By: lenora07
  • July 8, 2007
  • 05:54 PM

Several years ago I began taking Lipitor. Last summer my doctor increased the dosage to 80mg. After a month, I began have thigh muscle pains. I stopped the Lipitor and the pain went away. He then put me on Prevacor and in about two weeks the pain came back. Again when I stopped, the pain went away completely. He decided to try Zetia. I only took it for five days. The pains in my thighs were worse than ever. I stopped the Zetia, the pain lessened, but have never gone away. Sometimes I can hardly walk. This has been since January. My doctor says the pain should have gone away after I stopped taking the pills.
That's all he says! So, what am I supposed to do? I am 62 and have been very active with walking and lots of yardwork. Now it kills me to even bend over.
No one has an idea of what to do other than heating pad and massage. The warmth feels good, but the pain is there every day. Please give me some options!! Thanks!

Reply Flag this Discussion

1 Replies:

  • Hi Lenora all i can say is the drugs you have been taking are all called statins and they are known to cause neuromuscular damage such as you describe i think you need to seek help from real medical people maybe someone other than the doctor who prescribed them as it sounds as though he may be in denial about the true nature of your problem. good luck
    Anonymous 42789 Replies Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.